# SDR CALA2016040400212

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 53,210 hours, 19,358 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S994
- Condition: Defective
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD FLAPS LE, FLAP TRANSIT LIGHT REMAIN ON WITH THE FLAPS UP.  NR 1 SLAT SHOWED STILL IN THE FULLY EXTENDED POSITION.  DID CHECKLIST & RETURNED.  FOUND SENSOR S994 BAD.  REPLACED SENSOR IAW MM 27-88-11.  SYS GND CHECKED GOOD.
